메뉴 건너뛰기




Volumn 323, Issue 1, 2006, Pages 253-266

Multi-point boundary value problems on time scales at resonance

Author keywords

Coincidence degree; Multi point boundary value problem; Time scale

Indexed keywords


EID: 33747803345     PISSN: 0022247X     EISSN: 10960813     Source Type: Journal    
DOI: 10.1016/j.jmaa.2005.09.082     Document Type: Article
Times cited : (19)

References (17)
  • 1
    • 0036538017 scopus 로고    scopus 로고
    • On Green's functions and positive solutions for boundary value problems on time scales
    • Atici F.M., and Guseinov G.Sh. On Green's functions and positive solutions for boundary value problems on time scales. J. Comput. Appl. Math. 141 (2002) 75-99
    • (2002) J. Comput. Appl. Math. , vol.141 , pp. 75-99
    • Atici, F.M.1    Guseinov, G.Sh.2
  • 2
    • 11344295050 scopus 로고    scopus 로고
    • Upper and lower solution method for a four-point boundary-value problem at resonance
    • Bai Z., Ge W., and Wang Y. Upper and lower solution method for a four-point boundary-value problem at resonance. Nonlinear Anal. 60 (2005) 1151-1162
    • (2005) Nonlinear Anal. , vol.60 , pp. 1151-1162
    • Bai, Z.1    Ge, W.2    Wang, Y.3
  • 4
    • 0142064522 scopus 로고    scopus 로고
    • Bohner M., and Peterson A. (Eds), Birkhäuser, Boston
    • In: Bohner M., and Peterson A. (Eds). Advances in Dynamic Equations on Time Scales (2003), Birkhäuser, Boston
    • (2003) Advances in Dynamic Equations on Time Scales
  • 5
    • 0001367342 scopus 로고    scopus 로고
    • Solvability of three point boundary value problem at resonance
    • Feng W., and Webb J.R.L. Solvability of three point boundary value problem at resonance. Nonlinear Anal. 30 (1997) 3227-3238
    • (1997) Nonlinear Anal. , vol.30 , pp. 3227-3238
    • Feng, W.1    Webb, J.R.L.2
  • 6
    • 0001284792 scopus 로고
    • A second order m-point boundary value problem at resonance
    • Gupta C.P. A second order m-point boundary value problem at resonance. Nonlinear Anal. 24 (1995) 1483-1489
    • (1995) Nonlinear Anal. , vol.24 , pp. 1483-1489
    • Gupta, C.P.1
  • 7
    • 0000830834 scopus 로고
    • Solvability of a multi-point boundary value problem at resonance
    • Gupta C.P. Solvability of a multi-point boundary value problem at resonance. Results Math. 28 (1995) 270-276
    • (1995) Results Math. , vol.28 , pp. 270-276
    • Gupta, C.P.1
  • 8
    • 0000250836 scopus 로고
    • Existence theorems for a second order m-point boundary value problem at resonance
    • Gupta C.P. Existence theorems for a second order m-point boundary value problem at resonance. Int. J. Math. Sci. 18 (1995) 705-710
    • (1995) Int. J. Math. Sci. , vol.18 , pp. 705-710
    • Gupta, C.P.1
  • 10
    • 33747771138 scopus 로고    scopus 로고
    • N. Kosmatov, A symmetric multi-point boundary value problem at resonance, preprint
  • 11
    • 0036555707 scopus 로고    scopus 로고
    • Solvability of multi-point boundary value problems at resonance (I)
    • Liu B., and Yu J.S. Solvability of multi-point boundary value problems at resonance (I). Indian J. Pure Appl. Math. 34 (2002) 475-494
    • (2002) Indian J. Pure Appl. Math. , vol.34 , pp. 475-494
    • Liu, B.1    Yu, J.S.2
  • 12
    • 0037443323 scopus 로고    scopus 로고
    • Solvability of multi-point boundary value problems at resonance (II)
    • Liu B., and Yu J.S. Solvability of multi-point boundary value problems at resonance (II). Appl. Math. Comput. 136 (2003) 353-373
    • (2003) Appl. Math. Comput. , vol.136 , pp. 353-373
    • Liu, B.1    Yu, J.S.2
  • 13
    • 0037097110 scopus 로고    scopus 로고
    • Solvability of multi-point boundary value problems at resonance (III)
    • Liu B., and Yu J.S. Solvability of multi-point boundary value problems at resonance (III). Appl. Math. Comput. 129 (2002) 119-143
    • (2002) Appl. Math. Comput. , vol.129 , pp. 119-143
    • Liu, B.1    Yu, J.S.2
  • 14
    • 0037845059 scopus 로고    scopus 로고
    • Solvability of multi-point boundary value problems at resonance (IV)
    • Liu B. Solvability of multi-point boundary value problems at resonance (IV). Appl. Math. Comput. 143 (2003) 275-299
    • (2003) Appl. Math. Comput. , vol.143 , pp. 275-299
    • Liu, B.1
  • 15
    • 2342607970 scopus 로고    scopus 로고
    • Solvability of a (p, n - p)-type multi-point boundary-value problems for higher-order differential equations
    • Liu Y., and Ge W. Solvability of a (p, n - p)-type multi-point boundary-value problems for higher-order differential equations. Electron. J. Differential Equations 2003 120 (2003) 1-19
    • (2003) Electron. J. Differential Equations , vol.2003 , Issue.120 , pp. 1-19
    • Liu, Y.1    Ge, W.2
  • 16
    • 0003295303 scopus 로고
    • Topological Degree Methods in Nonlinear Boundary Value Problems
    • Amer. Math. Soc., Providence, RI
    • Mawhin J. Topological Degree Methods in Nonlinear Boundary Value Problems. NSF-CBMS Regional Conf. Ser. Math. vol. 40 (1979), Amer. Math. Soc., Providence, RI
    • (1979) NSF-CBMS Regional Conf. Ser. Math. , vol.40
    • Mawhin, J.1
  • 17
    • 3042687469 scopus 로고    scopus 로고
    • Multi-point boundary-value problems for the p-Laplacian at resonance
    • Ni X., and Ge W. Multi-point boundary-value problems for the p-Laplacian at resonance. Electron. J. Differential Equations 2003 112 (2003) 1-7
    • (2003) Electron. J. Differential Equations , vol.2003 , Issue.112 , pp. 1-7
    • Ni, X.1    Ge, W.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.